| Catalog Number |
8713031U |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: pump infused at a rate above the drug's hard max dose limit in the drug library.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device and device logs were not made available for evaluation.All information concerning this reported incident has been included in our trend analysis of the product line.We will maintain this report for future reference and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow-up will be submitted.